Bulletin of the American Mathematical Society

Review: David Masser, Elliptic functions and transcendence

Carlos Moreno

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 84, Number 3 (1978), 456-461.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183540631

Citation

Moreno, Carlos. Review: David Masser, Elliptic functions and transcendence . Bulletin of the American Mathematical Society 84 (1978), no. 3, 456--461. http://projecteuclid.org/euclid.bams/1183540631.


Export citation

References

  • 1. P. Deligne, Travaux de Shimura, Séminaire Bourbaki, 1970/71, Exposé no. 389.
  • 2. A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Inst. Haute Études Sci. 29 (1965), 95-103.
  • 3. R. Tijdeman, On the Gel'fond-Baker method and its applications, Proc. Sympos. Pure Math. vol. 28, Amer. Math. Soc., Providence, R. I., 1976, pp. 241-268.
  • 4. A. Weil, Sur les périodes des intégrales abéliennes, Comm. Pure Appl. Math. 29 (1976), 805-810.